On the unique M-estimates of nonlinear regression model parameters

Through experiments conducted, we uncover the conditions, under which M-estimate of the model parameter in the nonlinear regression model with continuous time and strong/weak dependent random noise is a unique solution of the system (in a definite asymptotic sense).

Publication year: 
2009
Issue: 
4
УДК: 
519.21
С. 135–141, укр., Бібліогр.: 11 назв.
References: 

1. Huber P.J. Robust regression: asymptotics, conjectures and Monte-Carlo // Ann. Statist. — 1973. — 1, N 5. — P. 799— 821.
2. Хьюбер П. Робастность в статистике. — М.: Мир, 1984. — 304 с.
3. Ivanov A.V., Leonenko N.N. Asymptotic behavior of Mestimators in continuous-time non-linear regression with long-range dependent errors // Random Oper. and Stoch. Equ. — 2002. — 10, N 3. — P. 201—222.
4. Ivanov A.V., Orlovsky I.V. Lp-estimates in nonlinear regression with long-range dependence // Theory of Stochastic Processes. — 2001. — 7(23), N 3-4. — P. 38—49.
5. Іванов О.В., Орловський І.В. Конзистентність М-оцінок у нелінійних моделях регресії з неперервним часом // Наукові вісті НТУУ “КПІ”. — 2005. — № 4. — С. 140—147.
6. Orlovsky I.V. M-estimates in nonlinear regression with weak dependence // Theory of Stochastic Processes. — 2003. — 9(25), N 1-2. — P. 108—122. 7. Гончаренко Ю.В., Ляшко С.И. Теорема Брауэра. — К.: КИЙ, 2000. — 48 с.
8. Іванов О.В., Орловський І.В. Асимптотична нормальність M-оцінок у класичній нелінійній моделі регресії // Укр. мат. журн. — 2008. — 60, вип. 11. — С. 1470—1488.
9. Liese F., Vajda I. Consistency of M-estimates in general regression models // J. Multiv. Analysis. — 1994. — 50, N 1. — P. 93—114.
10. Ivanov A.V. Asymptotic Theory of nonlinear regression. — Dordrecht: Kluwer Academic Press, 1997. — 327 р.
11. Wilkinson J.H. The algebraic eigen value problem. — Oxford: Clarendon Press, 1962. — 662 р.

AttachmentSize
2009-4-18.pdf323.97 KB

Тематичні розділи журналу

,